# SDR IPXA09557160

- Difficulty date: August 18, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 18,252 hours, 12,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 75753004001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MCD CUT OUT AFT FRAME UPPER STOP FITTING IS GOUGED.  REMOVED AND REPLACED FITTING PER SRM 51-40-02.
